# SDR CALA2018032601003

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 92,644 hours, 12,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 73276
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD BATTERY PACK M33097 FAILED A CAPACITY CHECK.  THE BATTERY PACK AND CHARGER WERE REPLACED AND CHECKED NORMAL IAW AMM 33-51-06.
